# SDR R61A201307040571

- Difficulty date: July 4, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N380NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4380
- Aircraft time: 2,702 hours, 2,618 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Aft Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED AN AFT BAGGAGE WARNING LIGHT DURING CLIMB OUT.  ACFT PRESSURIZED NORMALLY AND CREW CONTINUED.  F/A`S HEARD SOUND OF AFT BAGGAGE DOOR SLAMMING SHUT AROUND 4000 FT ON DESCENT.  AN EMERGENCY WAS NOT DECLARED AND ACFT LANDED WITHOUT INCIDENT.  MX FOUND THE SILVER BAGGAGE HANDLE WAS POPPED OUT AT THE GATE.  MX PERFORMED ADJUSTMENT TEST OF AFT BAGGAGE DOOR IAW AMM AND OPS CHECKED GOOD.
